MAUDE Adverse Event Report: US SURGICAL PUERTO RICO ENDO GRASP; FORCEPS, OBSTETRICAL

US SURGICAL PUERTO RICO ENDO GRASP; FORCEPS, OBSTETRICAL
Model Number 173030
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/21/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during a laparoscopic myomectomy, when the doctor used the grasp to clamp the tissue, the sheet of the jaw was broken.They change the device to complete the case.There was no patient injury.
 
Additional Manufacturer Narrative
Additional information: (udi), evaluation summary: post market vigilance (pmv) led an evaluation of one device.One jaw of the device was broken at the fulcrum.Records from each manufacturing lot are thoroughly reviewed to ensure that products are released meeting all quality release specifications at the time of manufacture.The root cause of the observed damage was misuse of the product which caused or contributed to the reported condition.Replication of the reported condition may occur when the device is exposed to a side force (leverage) that consequently breaks one side of the jaws.Another possibility is when the device is activated with too much force to the jaws and is used in a twisting motion resulting in breakage.If information is provided in the future, a supplemental report will be issued.

Brand Name
ENDO GRASP
Common Device Name
FORCEPS, OBSTETRICAL
Manufacturer (Section D)
US SURGICAL PUERTO RICO
201 sabanetas industrial park
ponce PR 00716 4401
MDR Report Key7865625
Report Number2647580-2018-04490
Device Sequence Number1720198
Product Code HDA
UDI-Device Identifier10884523000757
UDI-Public10884523000757
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K903205
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2022
Device Model Number173030
Device Catalogue Number173030
Device Lot NumberP7H1885PX
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/22/2018
Initial Date Received by Manufacturer 08/22/2018
Supplement Date Received by Manufacturer11/14/2018
Initial Report FDA Received Date09/11/2018
Supplement Report FDA Received Date12/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1